# SDR IPXA2021012664925

- Difficulty date: January 14, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327920622200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AFT CABIN SEAT TRACK AT Y450 CORRODED BETWEEN FR 79-FR 80.  REPAIRED SEAT TRACK, IAW SRM 53-100-16 FIG 201.
